Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


T-cell count down to 5
May 18, 2003

My ex-boyfriends t-cell count is down to 5. I am terrified, he is trying to act as though he is not scared. I don't know what to do for him. He is not in any physicval pain, but I have to stay after him about eatting properly, and getting rest. His doctor just put him on new meds. Unfortunately I don't know all of them. I know that Viracept, and Sustiva are two of them. I am going to his next doctor's appoinment w/ him. What questions should I ask his doctor. What's out there that could possibly help raise his t-cell count? I am at a lost as to what to do to help him. Any advice would gladly be appreciated.

Response from Dr. Holodniy

This is too complicated a question to really answer. Alot depends on how long he has been infected, what other active medical problems he might have (and meds he might be on for those problems), what other HIV meds he has been on in the past, whether he is taking the appropriate antibiotics to protect him from other kinds of infections, and whether he is motivated to stay on these new HIV meds and take them everyday.



Previous
CD4/8 Ratio
Next
effect of anti-coagulant

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement